# SDR IPXA2024062441964

- Difficulty date: May 31, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,723 hours, 22,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: UNKNOWN
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR - UPPER AND LOWER CAM LATCHES HAVE GOUGES. COMPLETED SREO-14721-REQ001((APPX A).  REVIEWED
